×

A spectral mapping theorem for local multipliers. (English) Zbl 0471.47012


MSC:

47A60 Functional calculus for linear operators
47A10 Spectrum, resolvent
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Boyd, D.W.: Spectra of convolution operators. Acta. Sci. Math. (Szeged)35, 31-37 (1973) · Zbl 0247.47028
[2] Colojoar?, I., Foia?, C.: Theory of generalized spectral operators. London: Gordon and Breach 1968 · Zbl 0189.44201
[3] Domar, I.: Harmonic analysis based on certain commutative Banach algebras. Acta. Math.96, 1-66 (1956) · Zbl 0071.11302
[4] Eschmeier, J.: Operator decomposability and weakly continuous representations of locally compact abelian groups. J. Oper. Theory, To appear · Zbl 0489.47019
[5] Finch, J.K.: The single valued extension property on a Banach space. Pacific J. Math.58, 61-69 (1975) · Zbl 0315.47002
[6] Goldberg, S.: Unbounded operators. New York: McGraw-Hill 1966 · Zbl 0148.12501
[7] Hausdorff, F.: Grundzüge der Mengenlehre. Leipzig: Von Veit 1914 · JFM 45.0123.01
[8] Hausdorff, F.: Set theory. 2. Ed. New York: Chelsea Company 1962 · Zbl 0012.20302
[9] Lutz, D.: Eigenvalues and essential spectrum of operators with \(\mathfrak{A}\) -spectralfunctions. Seminarberichte der Fernuniversität Hagen 1979
[10] Marschall, E.: Funktionalkalküle für abgeschlossene lineare Operatoren in Banachräumen. Manuscripta Math.35, 277-310 (1981) · Zbl 0496.47033
[11] Marschall, E.: On the functional calculus of non-quasi-analytic groups of operators and cosine functions. Preprint · Zbl 0656.47032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.